MAUDE Adverse Event Report: UNKNOWN DRIVE; TOILET SUPPORT

UNKNOWN DRIVE; TOILET SUPPORT
Model Number RTL12087
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Hip Fracture (2349)
Date of Event 02/03/2019
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(4) is the initial importer of the device which is a bath safety device toilet support.There are no pictures of the device.We are not expecting return of device.Consumer is requesting compensation.The unit was received august 2018.The handle broke on the left side and caused her to fall.Fire department called to take her to hospital where she was diagnosed with fractured hip and pelvis.Opted out of hip replacement and had hip repaired.Hospitalized for all of (b)(6).Rehab afterwards.Occupational and physical therapists assisted her every day once she was home in (b)(6).

Brand Name
DRIVE
Common Device Name
TOILET SUPPORT
Manufacturer (Section D)
UNKNOWN
MDR Report Key8829133
Report Number2438477-2019-00045
Device Sequence Number2823819
Product Code ILS
UDI-Device Identifier00822383252841
UDI-Public822383252841
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/25/2019
Report Date (Section F) 07/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberRTL12087
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/26/2019
Device Age1 YR
Event Location Home
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age81 YR
Patient Weight91
Date Report Sent to FDA07/25/2019